# SDR DXTA2020081703981

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 1,465 hours, 987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING THE MAIN CABIN DOOR THE DOOR LATCHING HANDLE WILL NOT MOVE TO THE CLOSED POSITION.  RAN THE QRH WHILE PUSHING THE DOOL LIFT CANCEL BUTTON, WE NEVER GOT THE CHECK HANDLE/PUSH TO OVERRIDE LIGHT TO FLASH.  PERFORMED ONE POWER UP ANOMALIES CHECK LIST AND THAT DIDN'T WORK EITHER.  SIGN-OFF.  DETERMINED THAT THE TOP FORWARD LATCHING PIN WAS JAMMED DUE TO LACK OF LUBRICATION.  LUBED LATCH PIN AND CYCLED DOOR 20 TIMES WITH NO DEFECTS NOTED.  REASSEMBLED DOOR AND C/W DOOR RESET PROCEDURES, 3-510-29 IAW CE 680A MM 52-10-00.
